Diagnosed RA and PA for almost 10 yrs . Severe Hip Pain / UNBEARABLE !!!

I am asking anyone here ??? I have RA . My doctor gives me injections B12 and Depomedral in my joints to help my pain . It Seems my hips are getting worse . I am in Constant Pain ! It literally feels like my hips are out of socket . Especially my left . I can't stand for a long period or my hips go to sleep . I can't bear to sit either .

Does Anyone have any suggestions ???

Sandy

18 Replies

oldestnewest
  • Oh dear poor u. How long have you been suffering? Have your doctor prescribed a dmard to stop disease progression? As those injections obs aren't doing the trick.......

    Have u talked about hip replacement long term?

    Short term have you got painkillers to help with pain?? You can't carry on like this....... Hope u get the help u need

  • I am on Pain meds and they are strong . But , They don't seem to help anymore . I am also on Humira . Thank You for the suggestions . I appreciate it . 👍🏼

  • Hi, Sorry to hear you're experiencing this. I don't have any suggestions re treatments, but Phoo2 reply sounds good. However I've got hip and leg pain, which like you makes standing for even short periods difficult and I'm considering a perching stool in the kitchen. Just wondered if you'd considered one. Candy

  • Contact your RA team and get an mri. Sounds like you might need hip replacements. Have you tried morphine patches for pain? Your GP can prescribe those to help in the meantime. I had both of mine done about 10 years ago. They are much better than my original ones. My hip pain was caused by long term steroid use. I had an avascular necrosis which means the blood supply to my bones was cut off and the bone died. My right ball completely collapsed by the time it was replaced. X

  • Ruth,

    I also see a pain management doctor and I am on the same dose of chronic pain meds . The injections are being shot directly in my hip joints .

    Thanks for the heads up . Have a Blessed Day

  • They did a steroid injection straight into my right hip before they knew what was wrong and it made it worse as it was caused by the steroids.

  • Ruth ,

    I have been on high dose of pain meds now for over 10 years . The depomedral and B13 in my joints has been going on for around 4 years .

    I am 49 years soon to be 50 . My hips are so bad . I can feel the crunchy / popping . Some days it's absolutely unbearable .

    Funny that you mention this . I have literally made jokes about buying new hips . Goodness ! 😬

    Soo now they have doubled my steroid dose .

  • Oppps , I meant B12 lol

  • For hurting hips and not bearing to sit down either you might be low or deficient in vitamin D.

    I was deficient in vitamin D and both these symptoms and a few more symptoms that went with them, cleared almost overnight once on a safe high dose of vitamin D3. Vitamin D is the sunshine vitamin and apparently 85% of us here in UK are either low or deficient in vitamin D. I also had tailbone pain which was part of my sitting problem, Doctor said I would never cure my (diagnosed,) tailbone pain, but now all gone thanks to a high, but safe dose of vitamin D3.

    For some top up to date info on vitamin D and safe higher doses of D3 which might vary from NHS vitamin info. - vitamindcouncil.com

    Recommended to check out the vitamindcouncil.com website vitamin D blood tests too.

  • Coast Walker , They have already given me high dose of Vit. D . My levels aren't too bad . I live in Florida 👍🏼

    ThankYou for Your Help ,

    Have an Awesome Day 🌞

  • I was low at first . Now my levels come back as normal . I hope they can figure out the problem . I see enough doctors already for my RA , PA, Spine , GP . This is getting worse and worse .

    Thank You So Much

  • You are welcome SandysOK, sorry it was of no help.

    Do you mind me asking what dose of vitamin D3 you are on ? reason being - I was told by my Doctor that I was being prescribed a 'very' high dose of D3 (the D3 was only prescribed for me because I was vitamin D deficient,) when in fact later I found my vitamin D3 wasn't very high at all, it was merely a maintenance dose and I actually needed 5 times more D3 to completely cure my symptoms and to keep them away. (Just a passing thought.)

  • Hi , Hope All is Well . I am on 50,000 IU per week to bring my levels back . Now only take one monthly . I am baffled how much pain I am in . My Immunologist only upped my depomedral from 2 units to 4 units . It seems to help only for a short period of time now .

    Thank You So Much for Your Help 👍🏼

  • Just another thought SandysOK - Once you took your extremely high dose of vitamin D3 did you notice if it actually helped your hurting hips at any time or not at all ?

  • I would see an orthopedist specializing in hips.

  • A-Faye ,

    I see a Pain Management / Spinal specialist already . I have been seeing them for over 10 yrs . They give me Chronic pain meds and Gabapentin .

    Thank You So Much

    Sandy 👍🏼

  • Have you tried ActiPatch ? It's sort of like a Tens machine, but you attach it and it can stay on 24/7. You can get them in Boots, Lloyds Pharmacy and Amazon. But you can send for a free sample, lasts for 7 days, you just pay the postage.

    bielcorp.com/ap-uk-sample-r...

    If you like it you can buy in several pharmacies these days, if you are ready to buy the full one it's

    tryactipatch.co.uk/collecti...

    Hope you find it helpful, it really helps me with my hips and back. You leave it on day and night

  • This sounds absolutely dreadful......I don't know what else to suggest but you need to see your gp asap and get him to help u.....

    Have u always had these problems with humira??? Maybe u need to switch biologic... Cos this one is certainly not working for you any more???

    I was on Enbrel for 10+ years then it stopped working for me....apparently it is quite common andeople switch frequently.....let us know what happens

You may also like...